# SDR MALA110070

- Difficulty date: March 25, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 26,279 hours, 28,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24LN BATTERY PACK FAULTS DURING OPS TEST OF EMERGENCY LIGHTING SYS.  R & R POWER SUPPLY AT 24LN IAW SF340 AMM 33-50-10. PN ON/OFF 3301-51. SN ON 1288, SN OFF 2163. OPS CHECK GOOD.
